Skip to main content
×
Home
    • Aa
    • Aa

Cushing' syndrome due to the abuse of betamethosone nasal drops

  • D. J. Stevens (a1)
Abstract
Abstract

Cushing's syndrome due to the abuse of Betamethasone nasal drops has not been described before. This report presents such a case and emphasises the care which oe must take in prescribing topical sterioids.

Copyright
Corresponding author
D. J. Stevens, F.R.C.S.,Registrar, Sussex Throat and Ear Department, Royal Sussex County Hospital, Eastern Road, Brighton BN2 5BE.
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

P. K. Champion Jr (1974) Cushings Syndrome secondary to abuse of dexamethasone nasal spray. Archives of Internal Medicine, 134: 750751.

R. Kimmerle and A. R. Rolla (1985) Iatrogenic Cushing's syndrome due to dexamethasone nasal drops. The American Journal of Medicine, 79: 535537.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Laryngology & Otology
  • ISSN: 0022-2151
  • EISSN: 1748-5460
  • URL: /core/journals/journal-of-laryngology-and-otology
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 58 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 23rd May 2017. This data will be updated every 24 hours.